Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 83852, 15 pages
http://dx.doi.org/10.1155/2007/83852
Research Article

Long-Range Dependence in a Cox Process Directed by a Markov Renewal Process

1Centre for Mathematics and its Applications, The Australian National University, ACT 0200, Australia
2Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, Wrocław 50384, Poland
3Department of Electronics, Macquarie University, North Ryde, NSW 2109, Australia

Received 19 June 2007; Accepted 8 August 2007

Academic Editor: Paul Cowpertwait

Copyright © 2007 D. J. Daley et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. J. Daley, T. Rolski, and R. Vesilo, “Long-Range Dependence in a Cox Process Directed by a Markov Renewal Process,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 83852, 15 pages, 2007. https://doi.org/10.1155/2007/83852.